Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2011, Volume 66, Issue 6(402), Pages 197–204 (Mi umn9451)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical Events

Andrei Aleksandrovich Gonchar (on his 80th birthday)

A. I. Aptekarev, G. López Lagomasino, E. B. Saff, V. Totik, H. Stahl


DOI: https://doi.org/10.4213/rm9451

Full text: PDF file (446 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2011, 66:6, 1209–1216

Bibliographic databases:

MSC: 01A70

Citation: A. I. Aptekarev, G. López Lagomasino, E. B. Saff, V. Totik, H. Stahl, “Andrei Aleksandrovich Gonchar (on his 80th birthday)”, Uspekhi Mat. Nauk, 66:6(402) (2011), 197–204; Russian Math. Surveys, 66:6 (2011), 1209–1216

Citation in format AMSBIB
\Bibitem{AptLopSaf11}
\by A.~I.~Aptekarev, G.~L\'opez Lagomasino, E.~B.~Saff, V.~Totik, H.~Stahl
\paper Andrei Aleksandrovich Gonchar (on his 80th birthday)
\jour Uspekhi Mat. Nauk
\yr 2011
\vol 66
\issue 6(402)
\pages 197--204
\mathnet{http://mi.mathnet.ru/umn9451}
\crossref{https://doi.org/10.4213/rm9451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2963456}
\zmath{https://zbmath.org/?q=an:1236.01017}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011RuMaS..66.1209A}
\elib{https://elibrary.ru/item.asp?id=20423347}
\transl
\jour Russian Math. Surveys
\yr 2011
\vol 66
\issue 6
\pages 1209--1216
\crossref{https://doi.org/10.1070/RM2011v066n06ABEH004775}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000301121000007}


Linking options:
  • http://mi.mathnet.ru/eng/umn9451
  • https://doi.org/10.4213/rm9451
  • http://mi.mathnet.ru/eng/umn/v66/i6/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cacoq J., de la Calle Ysern B., Lopez Lagomasino G., “Direct and Inverse Results on Row Sequences of Hermite-Pad, Approximants”, Constr. Approx., 38:1 (2013), 133–160  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:646
    Full text:254
    References:70
    First page:80

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021